# SDR RAIA201801220001

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,353 hours, 38,553 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EICAS WARNING BAGG SMOKE DURING PUSH. BAGGAGE FIRE EXT BUTTON PRESSED. REMOVED AND REPLACED FWD CARGO BAY SMOKE DETECTOR. OPS CHECK GOOD.
